Communications in Mathematical Physics

Coherent states for arbitrary Lie group

A. M. Perelomov

Full-text: Open access

Article information

Source
Comm. Math. Phys. Volume 26, Number 3 (1972), 222-236.

Dates
First available in Project Euclid: 23 December 2004

Permanent link to this document
http://projecteuclid.org/euclid.cmp/1103858078

Mathematical Reviews number (MathSciNet)
MR0363209

Zentralblatt MATH identifier
0243.22016

Subjects
Primary: 81.22

Citation

Perelomov, A. M. Coherent states for arbitrary Lie group. Comm. Math. Phys. 26 (1972), no. 3, 222--236. http://projecteuclid.org/euclid.cmp/1103858078.


Export citation